Results 1 to 4 of 4

Thread: zoloft and your period?

  1. #1

    Join Date
    Oct 2007
    Location
    adelaide
    Posts
    48

    Question zoloft and your period?

    I was just wondering if there is anyone out there that takes zoloft and has wierd periods?
    Mine are all over the place. I wont get my period for about 4 or 5 wks but when i do it stops and starts and is all over the place.
    The only medication i am taking is zoloft....so im thinking thats to blame as i usally have a clock work cycle.
    Any one else in the same boat?
    xx


  2. #2

    Join Date
    Apr 2008
    Location
    Sydney,NSW.
    Posts
    480

    Default

    Hi all,I was taking Zoloft for a short time,but don`t recall having any problems with my periods,but decided that the migrane headaches wheren`t worth staying on the dam things,trying to deal with depression the best way I can,my children help to cheer me up.If you read the phamlet that comes with the tablets the list of side effect is never ending,I also had to stop,as I have an underlying liver problem that iam getting sorted out.

  3. #3

    Join Date
    Jul 2005
    Location
    Aust- Nth Beaches
    Posts
    403

    Default

    I took Zoloft, a long time ago, but any irregulation in my cycle was more to do with my state of mind and stress than the medication I think? It settled down after a while, as I got pregnant while I was taking it (and the pill)

  4. #4

    Default

    i am taking Zoloft and I have exceptionally light periods and vey short cycles, last month was only 21 days!! I dont know if the meds have anything to do with it. If you find anything out it would be great if you posted Good luck

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •